Billx 2007-12-15 09:54:40
I had a seizure from a brain tumor two months ago so they put me on
400mg/day Dilantin (phenytoin). Anyone in this group have experience taking
this medication? I’m looking for advise on what to expect sensation wise
the longer I’m on it and if there are any better alternatives for treating
partial tonic-clonic seizuers. The doctors are having a hard time keeping
my dosage in the theraputic zone.
Tony 2007-12-16 22:08:02
400mg Tegretol/day and no side effects were apparent. He only had one
seizure previous to the diagnosis (5 months previous) and only one further 9
months down the line (due to prolific tumour development) and Tegretol was
increased to 600 mg/day.
Hope this helps.
Wolfgang 2007-12-16 22:08:27
My mother in law is on that.
I’m not sure if it is the cause or if its the Steroids, but one of
those meds made her appear less coherent.
The steroid gave her an intense appetite.
She hasn’t reported any particular sensations, but frankly she’s been
through a lot of drugs and procedures and such – it would be hard for
her to pick out what caused what sensation.
Trish knight 2007-12-18 08:45:18
Great to see you posting. You and your daughters are in my thoughts.
Tony 2007-12-20 07:39:39
Thanks for your thoughts. I have been cruisin here for some time now, but
not really had a lot to say!! I kinda feel like I am no longer “in the
club” so to speak!!!
We are all doing okay now. I seem to miss Tony more with each day that
passes. I have been kinda busy the last couple of weeks but now that things
have settled down, the house seems so empty without him. I keep myself
strong for the girls during the day, but once they go to bed I seem to be on
the verge of tears all the time. I realise that it is a good thing and that
I am coming to terms with Tony’s death (I can’t believe that it is already
nearly a month ago!) but I am beginning to feel really bereft without him,
he was my buddy for nearly twenty years and my only serious relationship (I
met him at a mere 18!!)
No doubt people will tell me that time is a good healer, but it isn’t time
that I want, I just want my hubby back!!!
Sorry, going to sign off now cos I am blubbing again…!!
Trish knight 2007-12-20 07:40:24
I know how you feel. It’s been a year now, since my friend Stacey
died…..There are days when I’m great, and then there are days that I just
miss her so bad, I can’t stand it. Or — those days, when out of the blue
something makes me think of her, and I start crying. Grief is a crazy
thing — and we all go through it at our own pace. I hope yours gets easier